Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Szegö


Author: Henry Helson
Journal: Proc. Amer. Math. Soc. 6 (1955), 235-242
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0074504-0
MathSciNet review: 0074504
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 11, reprinted, New York, 1945.
  • [2] F. Carlson, Über Potenzreihen mit endlich vielen verschiedenen Koeffizienten, Math. Ann. vol. 79 (1919) pp. 237-245. MR 1511924
  • [3] -, Über Potenzreihen mit ganzzahligen Koeffizienten, Math. Zeit. vol. 9 (1921) pp. 1-13. MR 1544447
  • [4] R. J. Duffin and A. C. Schaeffer, Power series with bounded coefficients, Amer. J.
  • [5] H. Helson, Note on harmonic functions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 686-691. MR 0058027 (15:309f)
  • [6] F. and M. Riesz, Über die Randwerte einer analytischen Funktion, Quatrième Congrès des Math. Scand., 1916, pp. 27-44.
  • [7] R. Salem, Power series with integral coefficients, Duke Math. J. vol. 12 (1945) pp. 153-172. MR 0011720 (6:206b)
  • [8] G. Szegö, Über Potenzreihen mit endlich vielen verschiedenen Koeffizienten, Sitzungsgerichte der preussischen Akademie der Wissenschaften (1922) pp. 88-91.
  • [9] -, Tschebyscheffsche Polynome und nichtfortsetzbare Potenzreihen, Math. Ann. vol. 87 (1922) pp. 90-111. MR 1512103

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0074504-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society